# SDR ABXA9800622

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 995823870N
- Condition: Cracked
- Location: Bs 1056
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK FUSELAGE STATION 1056 BELOW LONGERON 14 IN SHEAR TIE.  REPLACED SHEAR TIE IAW DC9 SRM 51-30-5.
